# SDR UPS01837224

- Difficulty date: October 14, 2001
- Submitted: November 2, 2001
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 68,094 hours, 45,077 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FUSELAGE SKIN IS CRACKED AT STA 1723.076 LONG 15R. CUTOUT CRACKED AREA, NDT VERIFIED NO CRACKS AROUND CUTOUT, FABRICATED AND INSTALLED DOUBLER, FINGER DOUBLERS, AND FILLERS IAW SRM 53-2-1 FIG 7.
